# SDR SWAA2015091543911

- Difficulty date: August 12, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 43,450 hours, 19,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH CLIP, CRACKED AT BS 500C, LBL 24.  R & R INTERCOSTAL IAW SRM.
